RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 7, Pages 905–912 (Mi de10410)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods

An Averaged Nonlinear Model of Hemodynamics on the Vessel Graph

A. Ya. Bunicheva, S. I. Mukhin, N. V. Sosnin, A. P. Favorski

Lomonosov Moscow State University

Full text: PDF file (1650 kB)

English version:
Differential Equations, 2001, 37:7, 949–956

Bibliographic databases:

UDC: 519.63
Received: 01.03.2001

Citation: A. Ya. Bunicheva, S. I. Mukhin, N. V. Sosnin, A. P. Favorski, “An Averaged Nonlinear Model of Hemodynamics on the Vessel Graph”, Differ. Uravn., 37:7 (2001), 905–912; Differ. Equ., 37:7 (2001), 949–956

Citation in format AMSBIB
\Bibitem{BunMukSos01}
\by A.~Ya.~Bunicheva, S.~I.~Mukhin, N.~V.~Sosnin, A.~P.~Favorski
\paper An Averaged Nonlinear Model of Hemodynamics on the Vessel Graph
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 7
\pages 905--912
\mathnet{http://mi.mathnet.ru/de10410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1887266}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 7
\pages 949--956
\crossref{https://doi.org/10.1023/A:1011905604368}


Linking options:
  • http://mi.mathnet.ru/eng/de10410
  • http://mi.mathnet.ru/eng/de/v37/i7/p905

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Ilin, “Modelirovanie odnomernykh nelineinykh pulsovykh voln v elastichnykh sosudakh na osnove reshetochnykh uravnenii Boltsmana”, Kompyuternye issledovaniya i modelirovanie, 11:4 (2019), 707–722  mathnet  crossref
  • Number of views:
    This page:83
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020